Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 imprès, 2014-4350 en línia) és una revista que publica articles de qualitat de recerca de tots els camps de les matemàtiques i, de tant en quant, també actes de congressos. Aquesta revista va començar l'any 1976 amb el títol de Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 imprès, 2014-4369 en línia). L'any 1988 va introduir un nou format i comitè editorial que van donar lloc a la segona etapa d'aquesta revista.

 

Darreres entrades:
2018-06-26
05:06
25 p, 537.2 KB Lifting non-ordinary cohomology classes for SL3 / Williams, Chris (Imperial College London. Department of Mathematics)
In this paper, we present a generalisation of a theorem of David and Rob Pollack. In [PP], they give a very general argument for lifting ordinary eigenclasses(with respect to a suitable operator) in the group cohomology of certain arithmetic groups. [...]
2018 - 10.5565/PUBLMAT6221810
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 651-675 (Articles)  
2018-06-26
05:06
9 p, 295.9 KB A characterization of finite multipermutation solutions of the Yang-Baxter equation / Bachiller Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cedó, Ferran (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vendramin, L. (Universidad de Buenos Aires. Departamento de Matemática)
We prove that a finite non-degenerate involutive set-theoretic solution (X, r) of the Yang-Baxter equation is a multipermutation solution if and only if its structure group G(X, r) admits a left ordering or equivalently it is poly-Z.
2018 - 10.5565/PUBLMAT6221809
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 641-649 (Articles)  
2018-06-26
05:06
25 p, 390.5 KB Determinants of Laplacians on Hilbert modular surfaces / Gon, Yasuro (Kyushu University (Japó). Faculty of Mathematics)
We study regularized determinants of Laplacians acting on the space of Hilbert-Maass forms for the Hilbert modular group of a real quadratic field. Weshow that these determinants are described by Selberg type zeta functions introduced in [5, 6].
2018 - 10.5565/PUBLMAT6221808
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 615-639 (Articles)  
2018-06-26
05:06
78 p, 710.4 KB Fundamental matrices and green matrices for non-homogeneous elliptic systems / Davey, Blair (City College of New York-CUNY. Department of Mathematics) ; Hill, Jonathan (University of Minnesota. School of Mathematics) ; Mayboroda, Svitlana (University of Minnesota. School of Mathematics)
In this paper, we establish existence, uniqueness, and scale-invariant estimates for fundamental solutions of non-homogeneous second order elliptic systems with bounded measurable coefficients in Rn and for the corresponding Green functions in arbitrary open sets. [...]
2018 - 10.5565/PUBLMAT6221807
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 537-614 (Articles)  
2018-06-26
05:06
61 p, 718.5 KB Weighted Hardy spaces associated with elliptic operators. Part II : characterizations of h1 L (w) / Martell, José María (Instituto de Ciencias Matemáticas (Madrid, Espanya)) ; Prisuelos-Arribas, Cruz (Instituto de Ciencias Matemáticas (Madrid, Espanya))
Given a Muckenhoupt weight w and a second order divergence form elliptic operator L, we consider different versions of the weighted Hardy space H1 L (w)defined by conical square functions and non-tangential maximal functions associated with the heat and Poisson semigroups generated by L. [...]
2018 - 10.5565/PUBLMAT6221806
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 475-535 (Articles)  
2018-06-26
05:06
35 p, 460.5 KB Homogenization of a parabolic Dirichlet problem by a method of Dahlberg / Castro, Alejandro J. (Nazarbayev University (Astana, Kazakhstan). Department of Mathematics) ; Strömqvist, Martin (Uppsala University. Department of Mathematics)
Consider the linear parabolic operator in divergence form Hu := ∂tu(X, t) − div(A(X)∇u(X, t)). We employ a method of Dahlberg to show that the Dirichlet problem for H in the upper half plane is well-posed for boundary data in Lp, for any elliptic matrix of coefficients A which is periodic and satisfies a Dini-type condition. [...]
2018 - 10.5565/PUBLMAT6221805
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 439-473 (Articles)  
2018-06-26
05:06
41 p, 535.6 KB A strategy for self-adjointness of Dirac operators : applications to the MIT bag model and δ-shell interactions / Ourmières-Bonafos, Thomas (Université Paris-Sud. Laboratoire de Mathématiques d'Orsay) ; Vega, Luis (Universidad del Pais Vasco. Departamento de Matemáticas)
We develop an approach to prove self-adjointness of Dirac operators with boundary or transmission conditions at a C 2 -compact surface without boundary. To do so we are lead to study the layer potential induced by the Dirac system as well as to define traces in a weak sense for functions in the appropriate Sobolev space. [...]
2018 - 10.5565/PUBLMAT6221804
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 397-437 (Articles)  
2018-06-26
05:06
42 p, 508.4 KB Heegner points on Hijikata-€“Pizer-€“Shemanske curves and the Birch and Swinnerton-Dyer conjecture / Longo, Matteo (Università di Padova. Dipartimento di Matematica) ; Rotger, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; de Vera-Piquero, Carlos (Universität Duisburg-Essen. Fakultät für Mathematik)
We study Heegner points on elliptic curves, or more generally modular abelian varieties, coming from uniformization by Shimura curves attached to a rathergeneral type of quaternionic orders. We address several questions arising from the Birch and Swinnerton-Dyer (BSD) conjecture in this general context. [...]
2018 - 10.5565/PUBLMAT6221803
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 355-396 (Articles)  
2018-06-26
05:06
30 p, 400.6 KB Cohomological dimensions of universal cosovereign Hopf algebras / Bichon, Julien (Université Clermont Auvergne. Laboratoire de Mathématiques Blaise Pascal)
We compute the Hochschild and Gerstenhaber-Schack cohomological dimensions of the universal cosovereign Hopf algebras, when the matrix of parameters is a generic asymmetry. Our main tools are considerations on the cohomologies of free product of Hopf algebras, and on the invariance of the cohomological dimensions under graded twisting by a finite abelian group.
2018 - 10.5565/PUBLMAT6221801
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 301-330 (Articles)  
2018-06-26
05:06
23 p, 237.5 KB Cospan construction of the graph category of Borisov and Manin / Kock, Joachim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
It is shown how the graph category of Borisov and Manin can be constructed from (a variant of) the graph category of Joyal and Kock, essentially by reversingthe generic morphisms. More precisely, the morphisms in the Borisov–Manin category are exhibited as cospans of reduced covers and refinement morphisms.
2018 - 10.5565/PUBLMAT6221802
Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 331-353 (Articles)